# SDR REXA201100666

- Difficulty date: October 16, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,273 hours, 21,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EXTERNAL FUSELAGE HAS A LIGHT GOUGE BETWEEN FS 559.00+112 AND FS 574.00, BETWEEN STRINGERS 20 AND 21.  REPAIRED IAW SRM 53-00-31 REPAIR 8.
